Analytic solutions of an iterative equation with second order derivatives

被引:0
作者
Liu, HZ [1 ]
Li, WR [1 ]
机构
[1] Binzhou Univ, Dept Math, Shandong 256603, Peoples R China
来源
DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS-SERIES A-MATHEMATICAL ANALYSIS | 2006年 / 13卷
关键词
iterative differential equation; analytic solution; majorant series; auxiliary equation; Schroder transformation;
D O I
暂无
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this paper, a nonlinear iterative functional equation with second-order derivatives is considered. By reducing the equation with Schroder transformation to another functional equation,we prove the existence of its local analytic solutions based on the means of majorant series,and discuss the different cases that the constant 3 is given in the Schroder transformation.
引用
收藏
页码:1030 / 1037
页数:8
相关论文
共 50 条
[21]   Analytic solutions of an iterative differential equation under Brjuno condition [J].
Jian Liu ;
Jian Guo Si .
Acta Mathematica Sinica, English Series, 2009, 25 :1469-1482
[22]   Analytic solutions of an iterative differential equation under Brjuno condition [J].
Liu, Jian ;
Si, Jian Guo .
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2009, 25 (09) :1469-1482
[23]   Analytic Solutions of an Iterative Differential Equation under Brjuno Condition [J].
Jian LIUSchool of Science University of Jinan Jinan PR ChinaJian Guo SISchool of Mathematics Shandong University Jinan PR China .
Acta Mathematica Sinica(English Series), 2009, 25 (09) :1469-1482
[24]   Analytic Solutions of an Iterative Functional Differential Equation near Resonance [J].
Liu, Lingxia .
2010 THE 3RD INTERNATIONAL CONFERENCE ON COMPUTATIONAL INTELLIGENCE AND INDUSTRIAL APPLICATION (PACIIA2010), VOL I, 2010, :122-125
[25]   Analytic solutions of an iterative functional differential equation [J].
Si, JG ;
Li, WR ;
Cheng, SS .
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 1997, 33 (06) :47-51
[26]   Analytic solutions of an iterative functional differential equation [J].
Wang, XP ;
Si, JG .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2001, 262 (02) :490-498
[27]   Analytic solutions of an iterative functional differential equation [J].
Si, JG ;
Zhang, WN ;
Kim, GH .
APPLIED MATHEMATICS AND COMPUTATION, 2004, 150 (03) :647-659
[28]   Analytic Solutions of an Iterative Functional Differential Equation [J].
Liu, Lingxia .
ADVANCED MATERIALS AND COMPUTER SCIENCE, PTS 1-3, 2011, 474-476 :2208-2212
[29]   Analytic Solutions of a Class of Iterative Functional Differential Equation Near Resonance [J].
Liu, LingXia .
ADVANCED RESEARCH ON COMPUTER SCIENCE AND INFORMATION ENGINEERING, PT I, 2011, 152 :152-158
[30]   The exact analytic solutions of a nonlinear differential iterative equation [J].
Liu, Hanze ;
Li, Wenrong .
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2008, 69 (08) :2466-2478